# SDR CALA2019120902164

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 51,792 hours, 18,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: 147A550712
- Condition: Damaged
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT BS 1006 RBL 7 TO RBL 6 HAS TOOL MARKS. (REF NR 99859368) PERFORMED REPAIR ON FLOOR BEAM UPPER CHORD BETWEEN LBL 10 AND RBL 10 STA 1006 AS PER EC/RA 5311-02334. ADD EMP:V926207
